# SDR CA991027033

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076004003
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 HYDRAULIC SYSTEM GRADUALLY LOST PRESSURE, WARNING LIGHT CAME ON AND NR 1 SYSTEM WAS SHUT DOWN.  POST-LANDING CHECK REVEALED HYDRAULIC FLUID LEAKING FROM T/R SERVO ACTUATOR.
